MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVS STEM SZ 9,REV.,CTD; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ARTHREX, INC. UNIVERS REVS STEM SZ 9,REV.,CTD; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number UNIVERS REVS STEM SZ 9,REV.,CTD
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that a revision was necessary after a distal protrusion of the long humeral shaft.The patient will be rehabilitated at a later date after a humeral bone grafting procedure.The base plate including screws have remained in the patient.No further information were provided.
 
Additional Manufacturer Narrative
Complaint confirmed, the x-ray provided shows the bone-protrusion.The ar-9501-09rcpc device was not returned for evaluation and the picture provided did not show any abnormality.The cause of the event is undetermined.

Brand Name
UNIVERS REVS STEM SZ 9,REV.,CTD
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11630582
Report Number1220246-2021-02855
Device Sequence Number19829574
Product Code KWS
UDI-Device Identifier00888867061040
UDI-Public00888867061040
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K130129
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUNIVERS REVS STEM SZ 9,REV.,CTD
Device Catalogue NumberAR-9501-09RCPC
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/18/2021
Supplement Date Received by Manufacturer03/18/2021
Initial Report FDA Received Date04/07/2021
Supplement Report FDA Received Date05/13/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;